Alert archive / California / Wind Advisories in 2022
Wind Advisory 15, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 16, 2022, 2:35 AM PST for 4 counties in California. It took effect at Feb 17, 2022, 12:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2022, 2:35 AM PST (10:35 UTC)
- In effect from
- Feb 17, 2022, 12:00 AM PST
- Expired
- Feb 17, 2022, 2:12 PM PST
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
831 WWUS76 KSGX 161035 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 235 AM PST Wed Feb 16 2022 CAZ048-055>057-065-554-161845- /O.NEW.KSGX.WI.Y.0015.220217T0800Z-220218T0000Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- Santa Ana Mountains and Foothills-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of San Bernardino, Fontana, Rancho Cucamonga, Corona, Crestline, Big Bear Lake, Running Springs, Idyllwild-Pine Cove, and Banning 235 AM PST Wed Feb 16 2022 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains, Santa Ana Mountains and Foothills, San Gorgonio Pass Near Banning and Orange County Inland Areas. * WHEN...From midnight tonight to 4 PM PST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-161845- /O.NEW.KSGX.WI.Y.0015.220217T1400Z-220218T0000Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Poway, Julian, and Pine Valley 235 AM PST Wed Feb 16 2022 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Diego County Valleys and San Diego County Mountains. * WHEN...From 6 AM to 4 PM PST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
4 follow-up statements
778 WWUS76 KSGX 162119 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 119 PM PST Wed Feb 16 2022 CAZ048-055>057-065-554-170600- /O.CON.KSGX.WI.Y.0015.220217T0800Z-220218T0000Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- Santa Ana Mountains and Foothills-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of San Bernardino, Fontana, Rancho Cucamonga, Corona, Crestline, Big Bear Lake, Running Springs, Idyllwild-Pine Cove, and Banning 119 PM PST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains, Santa Ana Mountains and Foothills, San Gorgonio Pass Near Banning and Orange County Inland Areas. * WHEN...From midnight tonight to 4 PM PST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-170600- /O.CON.KSGX.WI.Y.0015.220217T1400Z-220218T0000Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Poway, Julian, and Pine Valley 119 PM PST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Diego County Valleys and San Diego County Mountains. * WHEN...From 6 AM to 4 PM PST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
919 WWUS76 KSGX 170424 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 824 PM PST Wed Feb 16 2022 CAZ048-055>057-065-554-171300- /O.CON.KSGX.WI.Y.0015.220217T0800Z-220218T0000Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- Santa Ana Mountains and Foothills-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of San Bernardino, Fontana, Rancho Cucamonga, Corona, Crestline, Big Bear Lake, Running Springs, Idyllwild-Pine Cove, and Banning 824 PM PST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire, San Bernardino County Mountains, Riverside County Mountains, Santa Ana Mountains and Foothills, San Gorgonio Pass Near Banning and Orange County Inland Areas. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-171300- /O.CON.KSGX.WI.Y.0015.220217T1400Z-220218T0000Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Poway, Julian, and Pine Valley 824 PM PST Wed Feb 16 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Diego County Valleys and San Diego County Mountains. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
120 WWUS76 KSGX 171018 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 218 AM PST Thu Feb 17 2022 CAZ048-055>057-065-554-180000- /O.CON.KSGX.WI.Y.0015.000000T0000Z-220218T0000Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Riverside County Mountains- Santa Ana Mountains and Foothills-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of San Bernardino, Fontana, Rancho Cucamonga, Corona, Crestline, Big Bear Lake, Running Springs, Idyllwild-Pine Cove, and Banning 218 AM PST Thu Feb 17 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph. * WHERE...Orange County Inland Areas, San Gorgonio Pass Near Banning, Santa Ana Mountains and Foothills, Riverside County Mountains, San Bernardino County Mountains and San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-058-180000- /O.CON.KSGX.WI.Y.0015.220217T1400Z-220218T0000Z/ San Diego County Valleys-San Diego County Mountains- Including the cities of Poway, Julian, and Pine Valley 218 AM PST Thu Feb 17 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Diego County Valleys and San Diego County Mountains. * WHEN...From 6 AM this morning to 4 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
080 WWUS76 KSGX 172212 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 212 PM PST Thu Feb 17 2022 CAZ048-050-055>058-065-554-172315- /O.CAN.KSGX.WI.Y.0015.000000T0000Z-220218T0000Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-San Bernardino County Mountains- Riverside County Mountains-Santa Ana Mountains and Foothills- San Diego County Mountains-San Gorgonio Pass Near Banning- Orange County Inland Areas- 212 PM PST Thu Feb 17 2022 ...WIND ADVISORY IS CANCELLED... Winds are expected to remain below advisory level. Gusty Santa Ana winds will continue at times through Saturday morning, with max gusts of 30-40 mph in the more wind-prone locations, near canyons and mountain passes. $$ jmb For more information from the National Weather Service visit http://weather.gov/sandiego
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 9:25 PM PST, 5 hours 10 minutes earlier.
Area forecast discussion, Feb 15, 9:25 PM PST, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
925 PM PST Tue Feb 15 2022
.SYNOPSIS...
Rain and mountain snow will end late tonight as the cold winter
responsible for the wintry weather moves east. Gradual warming
Wednesday through Friday with a Santa Ana pattern bringing gusty
mountains and valley winds Thursday. The weekend will be dry, then
another storm from the northwest will bring a chance of rain
Monday.
&&
DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING
ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN
BERNARDINO COUNTIES...
EVENING UPDATE:
The cold winter storm that is bringing showers and thunderstorms to
San Diego and Riverside Counties this evening was cold enough to
lower snow levels to 3000 feet. This was low enough for snow in the
High Deserts where Lucerne Valley picked up 3" and Apple Valley
picked up 1". Snow amounts in the San Bernardino Mountains were
quite variable, ranging from 2-4" at Big Bear to 8.5" at Lake
Arrowhead, to a max of 12" at Twin Peaks. At the lower elevations
there were numerous reports of small hail and graupel across Orange
County and some parts of the Inland Empire. Rain total in the
foothills ranged from 0.50-1.00" through 9 PM. A rain and snow
summary will be updated and headlined on our homepage.
Here are some noteworthy 24 hour temperature changes from Monday to
Tuesday:
Location Monday High Tuesday High Change (F)
Big Bear 58 41 -17
Ontario 79 58 -21
Riverside 82 63 -19
Fullerton 76 63 -13
Rancho Bernardo 80 56 -24
Ramona 81 53 -28
Hesperia 71 55 -16
*From Previous Discussion*
Dry and warmer conditions expected Wednesday. Thursday will be a few
degrees cooler for the deserts into the mountains as offshore flow
brings gusty northeast Santa Ana winds along and below the coastal
slopes of the mountains. Peak wind gusts will be 50 to 55 mph.
Warmer conditions will continue through Friday for the coasts and
western valleys, with warm conditions likely extending into Saturday
for inland locations before widespread cooling Sunday. Conditions
will likely remain dry through Sunday.
Sunday into early next week, there is larger model spread in the
timing and amplitude of low pressure systems from the northwest that
could impact southern California. It should at least be cooler and
windy for at least a portion of that time with chances for
precipitation as well.
&&
.AVIATION...
160345Z...Coast and Valleys...CIGs have risen to 3,500-4,500 ft MSL
and will continue to slowly rise overnight. Scattered showers will
continue mainly across SD County through about 12z, which may
briefly drop CIGS to 2,000-3,000 ft and VIS to 4-5 SM before rising
again. A slight chance for TSRA continues through the next few
hours, tapering off by around 06-08z.
Mountains...Coastal slopes remain obscured in clouds/fog/rain and
snow showers. A few thunderstorms can be expected through 06-08z.
Strong southwest winds becoming west 20-35KTS with gusts 45-60KTS
over the ridges and onto the desert slopes and foothills with
MDT/STG up/downdrafts out across the deserts foothills.
Deserts...Strong W-NW winds 20-30 KTS with occasional gusts to 50
KTS possible below passes and near the foothills with strong LLWS at
times. A few showers are possible through about 12z which may
briefly reduce VIS in some areas.
&&
.MARINE...
A Small Craft Advisory is in effect for wind gusts of 25 to 30 kts
with locally higher gusts and combined seas of 8 to 13 feet. Winds
and seas will slowly diminish early Wednesday morning. No additional
marine hazards are expected Wednesday through Saturday.
&&
.BEACHES...
Short-period wind swell is expected to produce elevated surf and a
high rip current risk today through Wednesday, highest on west-
facing beaches.
&&
.SKYWARN...
Skywarn activation is requested through 10 PM.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning until 1 AM Wednesday for Coachella Valley-
Riverside County Mountains-San Diego County Deserts-San
Diego County Mountains-San Gorgonio Pass Near Banning.
Winter Weather Advisory until 4 AM Wednesday for San
Bernardino County Mountains.
PZ...Small Craft Advisory until 4 AM Wednesday for Coastal Waters
from San Mateo Point to the Mexican Border and out to 30 nm-
Waters from San Mateo point to the Mexican Border Extending
30 to 60 nm out including San Clemente Island.
&&
EVENING UPDATE...Moede
PUBLIC...CO
AVIATION/MARINE/BEACHES...10In the hours before
Local storm report, Feb 15, 9:43 PM PST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
943 PM PST TUE FEB 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 1 W FALLBROOK 33.37N 117.25W
02/15/2022 M0.50 INCH SAN DIEGO CA PUBLIC
REPORT FROM MPING: HALF-INCH HAIL.
&&Local storm report, Feb 15, 11:14 PM PST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1114 PM PST TUE FEB 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM NON-TSTM WND GST 7 ENE CABAZON 33.95N 116.66W
02/15/2022 M66 MPH RIVERSIDE CA MESONET
MESONET STATION WWAC1 WHITEWATER RAWS.
&&
AOTLocal storm report, Feb 15, 11:15 PM PST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
1115 PM PST TUE FEB 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM NON-TSTM WND GST 7 SE BORREGO SPRINGS 33.19N 116.28W
02/15/2022 M58 MPH SAN DIEGO CA TRAINED SPOTTER
WEATHER SPOTTER REPORT. WEATHER STATION
DW1021 REPORTED 58 MPH GUST.
1120 AM NON-TSTM WND GST 2 NNE CRESTLINE 34.28N 117.28W
02/15/2022 M63 MPH SAN BERNARDINO CA MESONET
MESONET STATION 424SE SILVERWOOD LAKE
(424SCE).
1250 PM NON-TSTM WND GST 7 ENE CABAZON 33.95N 116.66W
02/15/2022 M66 MPH RIVERSIDE CA MESONET
MESONET STATION WWAC1 WHITEWATER RAWS.
0321 PM SNOW LAKE ARROWHEAD 34.25N 117.19W
02/15/2022 M1.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
WEATHER SPOTTER REPORTS THUNDERSNOW.
MODERATE SNOWFALL.
0350 PM SNOW 3 WSW LAKE ARROWHEAD 34.23N 117.24W
02/15/2022 E2.0 INCH SAN BERNARDINO CA DEPT OF HIGHWAYS
MULTIPLE VEHICLES STUCK IN SNOW ON HIGHWAY
189 AT PINE CREST ROAD. ATTEMPTING TO PUT ON
CHAINS.
0355 PM LIGHTNING 1 WNW LAKE ARROWHEAD 34.25N 117.21W
02/15/2022 SAN BERNARDINO CA TRAINED SPOTTER
LIGHTNING REPORTED BY WEATHER SPOTTER.
0402 PM HAIL 1 WNW LAKE ARROWHEAD 34.25N 117.21W
02/15/2022 M0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
WEATHER SPOTTER REPORT. ACCUMULATED PEA SIZE
HAIL. NO SNOW. RADAR HAD THUNDERSTORM IN
THIS AREA.
0426 PM SNOW 1 WNW LAKE ARROWHEAD 34.25N 117.21W
02/15/2022 E0.1 INCH SAN BERNARDINO CA TRAINED SPOTTER
THUNDERSNOW REPORTED. STARTING TO
ACCUMULATE.
0520 PM HAIL 3 ESE CRESTLINE 34.24N 117.24W
02/15/2022 M0.50 INCH SAN BERNARDINO CA PUBLIC
MPING REPORT OF HAIL FROM THUNDERSTORM.
LIGHTNING DETECTED AND 50 DBZ. TEMPERATURES
ARE 27 TO 29F AT LAKE ARROWHEAD 5400 FEET
AND 31-32F ALONG THE CRESTLINE TO RIMFOREST
AT 4800 TO 5700 FEET. DROPPED 5F SINCE 4 PM
THUNDERSTORM. CHAIN CONTROL IN EFFECT.
REPORTS OF BOTH HARD HAIL AND SNOW PELLETS
AND SNOW FLAKES.
0521 PM HAIL 1 ESE CRESTLINE 34.24N 117.27W
02/15/2022 U0.50 INCH SAN BERNARDINO CA PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0530 PM HEAVY SNOW 7 ESE PHELAN 34.40N 117.45W
02/15/2022 E2.0 INCH SAN BERNARDINO CA PUBLIC
WEST OAK HILLS JUST NORTH OF CAJON PASS.
SNOW SEEN ON CALTRANS CAMERAS. ROAD WET.
0544 PM HAIL FULLERTON 33.87N 117.93W
02/15/2022 E0.25 INCH ORANGE CA PUBLIC
REPORT OF PEA SIZE (0.25 INCH) HAIL IN
FULLERTON. REPORT RECEIVED VIA SOCIAL MEDIA.
0549 PM HAIL 2 WNW FULLERTON 33.89N 117.95W
02/15/2022 E0.25 INCH ORANGE CA TRAINED SPOTTER
SPOTTER REPORTS HAIL COVERING GROUND.
0607 PM HAIL GARDEN GROVE 33.78N 117.96W
02/15/2022 E0.25 INCH ORANGE CA PUBLIC
PEA SIZE HAIL (0.25 INCH) REPORTED WITH
FREQUENT LIGHTNING.
0608 PM HAIL 1 ESE GARDEN GROVE 33.78N 117.95W
02/15/2022 E0.25 INCH ORANGE CA TRAINED SPOTTER
LIGHTNING AND HAIL REPORTED BY SPOTTER.
0618 PM HAIL 3 W ORANGE 33.78N 117.88W
02/15/2022 E0.00 INCH ORANGE CA PUBLIC
REPORT OF PEA SIZE (0.25 INCH) HAIL IN SANTA
ANA WITH A HEAVY DOWNPOUR.
0620 PM HAIL 1 N ORANGE 33.79N 117.84W
02/15/2022 M0.25 INCH ORANGE CA TRAINED SPOTTER
LIGHT PEA SIZED HAIL WITH HEAVY RAIN AND
MULTIPLE CLOSE LIGHTNING STRIKES. RAIN
DURATION ABOUT 15 MIN WITH 0.41 ACCUMULATED.
0635 PM HEAVY RAIN 2 E ORANGE 33.79N 117.80W
02/15/2022 M0.24 INCH ORANGE CA TRAINED SPOTTER
SPOTTER REPORTED 0.14 INCHES IN 5 MINUTES.
THUNDER AND LIGHTNING.
0640 PM HAIL 4 NNW LAKE FOREST 33.68N 117.73W
02/15/2022 M0.70 INCH ORANGE CA TRAINED SPOTTER
HAIL ACCUMULATED ON GROUND, COVERING CARS
AND ROADS UP TO 1/2 DEEP. SPOTTER REPORT.
0644 PM HAIL 9 N MISSION VIEJO 33.75N 117.64W
02/15/2022 U0.50 INCH ORANGE CA PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0648 PM HEAVY RAIN 2 E ORANGE 33.79N 117.80W
02/15/2022 M0.30 INCH ORANGE CA TRAINED SPOTTER
0.30 INCHES RAIN IN 15 MINUTES REPORTED BY
SPOTTER.
0650 PM HAIL 2 NNW ALISO VIEJO 33.60N 117.74W
02/15/2022 E0.25 INCH ORANGE CA TRAINED SPOTTER
SPOTTER REPORT. THUNDERSTORM IN THIS AREA AT
THE MOMENT IS PRODUCED MOSTLY CLOUD-TO-CLOUD
LIGHTNING. BRIEF PERIOD OF HAIL UP TO PEA
SIZE MIXED IN WITH MOSTLY SMALLER DIAMETER
HAIL HAS ALSO FELL IN THE LAST FEW MINUTES
OVER THIS AREA. HAIL HAS NOW TRANSITIONED
INTO RAINFALL.
0655 PM HAIL LAGUNA HILLS 33.60N 117.68W
02/15/2022 E0.25 INCH ORANGE CA TRAINED SPOTTER
SPOTTER REPORTS HAIL COVERED GROUND LIGHTLY.
0700 PM HEAVY SNOW 1 E CRESTLINE 34.25N 117.28W
02/15/2022 M5.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
THUNDERSNOW AND HAIL NEARBY. SNOWFALL
REPORTED TO NWS EMPLOYEE.
0700 PM HEAVY SNOW 3 WSW LAKE ARROWHEAD 34.24N 117.24W
02/15/2022 M12.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
THUNDERSNOW WAS ON THIS AREA FOR ABOUT 2
HOURS. REPORTED TO NWS EMPLOYEE. LOCATION AT
TWIN PEAKS.
0709 PM HAIL 5 NE TUSTIN 33.79N 117.75W
02/15/2022 M0.25 INCH ORANGE CA DEPT OF HIGHWAYS
CHP REPORTING SPIN OUTS ON ROADWAY ALSO
CAUSED BY HAIL AND SLUSH ACCUMULATION.
THUNDERSTORMS MOVED THROUGH THIS AREA.
0710 PM HEAVY RAIN 5 NE TUSTIN 33.78N 117.74W
02/15/2022 M0.50 INCH ORANGE CA DEPT OF HIGHWAYS
CHP REPORTS SEVERAL VEHICLES SPINNING OUT OF
CONTROL DUE TO HEAVY RAIN. SR 241 N AND
SANTIAGO CANYON ROAD. 0.51 INCHES IN 45
MINUTES AT SILVERADO.
0728 PM HAIL 2 E ORANGE 33.79N 117.80W
02/15/2022 M0.25 INCH ORANGE CA TRAINED SPOTTER
SPOTTER REPORTED PEA SIZE HAIL.
0730 PM HEAVY SNOW LAKE ARROWHEAD 34.25N 117.19W
02/15/2022 M9.0 INCH SAN BERNARDINO CA DEPT OF HIGHWAYS
TWITTER PHOTO OF 8.5 INCHES AT LAKE
ARROWHEAD 5400 FEET. THERE ARE DOZEN SPIN
OUTS ON HIGHWAY 189 AND 18 ON CALTRANS
QUICKMAP. HIGHWAY 18 CLOSED DUE TO WEATHER
CONDITIONS. THUNDERSNOW OCCURRED.
0730 PM HEAVY SNOW 6 E HESPERIA 34.43N 117.19W
02/15/2022 E1.0 INCH SAN BERNARDINO CA PUBLIC
ABOUT 2900 FEET.
0800 PM HEAVY SNOW PALOMAR MOUNTAIN 33.31N 116.86W
02/15/2022 M1.0 INCH SAN DIEGO CA TRAINED SPOTTER
BIRCH HILL, PALOMAR MOUNTAIN 5700 FEET.
0800 PM HEAVY SNOW 2 NW LUCERNE VALLEY 34.46N 116.96W
02/15/2022 M3.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
3400 FEET.
0800 PM HEAVY SNOW 4 E LUCERNE VALLEY 34.43N 116.87W
02/15/2022 M3.5 INCH SAN BERNARDINO CA TRAINED SPOTTER
3.5 SNOWFALL AT 3900 FEET.
0825 PM LIGHTNING 4 ESE TEMECULA 33.48N 117.11W
02/15/2022 RIVERSIDE CA TRAINED SPOTTER
THUNDERSTORM FROM 825 TO 840 PM. SMALL HAIL.
6 CLAPS OF THUNDER AND 6 IN CLOUD LIGHTNING
FLASHES.
0828 PM HAIL 1 W FALLBROOK 33.37N 117.25W
02/15/2022 M0.50 INCH SAN DIEGO CA PUBLIC
REPORT FROM MPING: HALF-INCH HAIL.
0916 PM HEAVY RAIN 6 NNE SAN DIEGO 32.80N 117.13W
02/15/2022 M0.16 INCH SAN DIEGO CA TRAINED SPOTTER
SMALL HAIL. 0.03 IN 6 MINUTES FROM HEAVY
SHOWER.
1008 PM HAIL 1 S HARBISON CANYON 32.81N 116.83W
02/15/2022 E0.25 INCH SAN DIEGO CA TRAINED SPOTTER
1026 PM HEAVY RAIN 5 W RAMONA 33.03N 116.95W
02/15/2022 M0.61 INCH SAN DIEGO CA TRAINED SPOTTER
TOTAL RAIN, MOSTLY THIS EVENING.
&&
AOTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 5:36 PM PST | Beach Hazards Statement | SGX | Orange, San Diego | 5 hr |
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.